# SDR HNAA2025121500858

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 46,772 hours, 44,146 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0940
- Condition: Stuck
- Location: Zone 700
- Part time: 46,779 hours, 44,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR LEVER WAS STUCK IN DOWN POSITON AFTER TAKEOFF.   FACT  15DEC25  11:22  CLT   R+R LANDING GEAR CONTROL LEVER IAW AMM 32-32-02. OPS CHECK GOOD. GOOD FOR SERVICE.
